| Catalog Number |
RBY4C0835 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils.During the procedure, the pusher assembly was kinked while inserting the ruby coil into a non-penumbra microcatheter; therefore, the ruby coil was removed.The procedure was completed using new ruby coils with the same microcatheter.There was no report of an adverse effect to the patient.